MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. SPEEDMTP COMPRESSION SCREWS

TREACE MEDICAL CONCEPTS, INC. SPEEDMTP COMPRESSION SCREWS
Model Number SK60
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 01/14/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that on (b)(6) 2025, the patient underwent an adductoplasty at the 2nd and 3rd tarsometatarsal (tmt) joints, a lapiplasty at the 1st tmt, and metatarsophalangeal (mtp) joint fusion.After the initial surgery on (b)(6) 2025, hardware was removed from the mtp joint on (b)(6) 2026 due to wound dehiscence and an exposed plate at the mtp incision site.All other incision sites were healed and the mtp joint was fused.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.
 
Additional Manufacturer Narrative
It was reported that the patient underwent an adductoplasty at the 2nd and 3rd tarsometatarsal (tmt) joints, a lapiplasty at the 1st tmt, and metatarsophalangeal (mtp) joint fusion on (b)(6) 2025.After the initial surgery on (b)(6) 2025, hardware was removed from the mtp joint on (b)(6) 2026 due to wound dehiscence and an exposed plate at the mtp incision site.All other incision sites were healed and the mtp joint was fused.There were no deficiencies or malfunctions alleged/found with any tmc device and no other patient outcomes were reported as a result of this event.The bone holes were packed with demineralized bone matrix (dbm) and the wound was stitched closed.Additional information indicates that although the surgeon could not be certain, he believes it is possible that the patient's controlled ankle motion (cam) boot was rubbing on the incision, resulting in what was reported.No devices were returned for evaluation.The device history records were reviewed and no issues were identified during the manufacture and release of the device that could have contributed to what was reported.Based on the available information, the most likely cause of what was reported is the patient's cam boot rubbing on the incision site.There were no deficiencies or malfunctions alleged/found with any tmc device.The company will supplement this mdr as necessary and appropriate.Additional tmc device explanted in the same hardware removal surgery was reported in 3011623994-2026-00016.

Brand Name
SPEEDMTP COMPRESSION SCREWS
Common Device Name
SCREW
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
uriza shums
100 palmetto park place
ponte vedra, FL 32081
9043735940
MDR Report Key24284307
Report Number3011623994-2026-00017
Device Sequence Number9963259
Product Code HWC
UDI-Device Identifier00810111223515
UDI-Public(01)00810111223515(17)300708(10)300659159
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K242671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK60
Device Lot Number300659159
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexMale